Ketorolac and Alcohol / Food Interactions
There are 2 alcohol/food/lifestyle interactions with ketorolac which include:
ketorolac ↔ Alcohol (Ethanol)
Moderate Drug Interaction
Ask your doctor before using ketorolac together with ethanol. Do not drink alcohol while taking ketorolac. Alcohol can increase your risk of stomach bleeding caused by ketorolac. Call your doctor at once if you have symptoms of bleeding in your stomach or intestines. This includes black, bloody, or tarry stools, or coughing up blood or vomit that looks like coffee grounds. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
High Blood Pressure (Hypertension)
Severe Potential Hazard, Moderate plausibility
NSAIDs - fluid retention
Fluid retention and edema have been reported in association with the use of nonsteroidal anti-inflammatory drugs (NSAIDs). Therapy with NSAIDs should be administered cautiously in patients with preexisting fluid retention, hypertension, or a history of heart failure. Blood pressure and cardiovascular status should be monitored closely during the initiation of NSAID treatment and throughout the course of therapy.
- Heerdink ER, Leufkens HG, Herings RM, Ottervanger JP, Stricker BH, Bakker A "NSAIDs associated with increased risk of congestive heart failure in elderly patients taking diuretics." Arch Intern Med 158 (1998): 1108-12
- Lewis RV, Toner JM, Jackson PR, Ramsay LE "Effects of indomethacin and sulindac on blood pressure of hypertensive patients." Br Med J 292 (1986): 934-5
- "Product Information. Orudis (ketoprofen)." Wyeth-Ayerst Laboratories, Philadelphia, PA.
ketorolac drug Interactions
There are 437 drug interactions with ketorolac
ketorolac disease Interactions
There are 9 disease interactions with ketorolac which include:
- Gi Toxicity
- Platelet Aggregation Inhibition
- Renal Dysfunction
- Fluid Retention
Drug Interaction Classification
Do not stop taking any medications without consulting your healthcare provider.